# SDR UALA2010112404341

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 531,157 hours, 7,565 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 0835A
- Condition: Leaking
- Location: Flaperon
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WING FLAPERON ACTUATOR LEAKING HYD FLUID.  MAINT REPORT UPON INITIAL EVALUATION STEADY STREAM OF HYDRAULIC FLUID LEAKING, AFTER SEVERAL ACTUATIONS, THE LEAK SLOWED.    REPLACED INBOARD ACTUATOR.  DURING RIG CHECK OF LT FLAPERON INBOARD ACTUATOR FOUND OUTBOARD.  ACTUATOR OUT OF RIG BY 3-4 INCH.  ACCOMPLISHED RIG OF LT FLAPERON INBOARD AND OUTBOARD ACTUATORS PER MM TO COMPLETION AND PERFORMED AILERON AND FLAPERON OPERATIONAL TEST PER MM.  ALL RESULTS AND INDICATIONS NORMAL.
